# SDR AALA201806129007

- Difficulty date: May 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049205
- Condition: Cracked
- Location: Frame 1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT SIDE WINDSHIELD FRAME CENTER POST AT FRAME 1, Y0.  REPLACED THE WINSHIELD FRAME IAW EA 270378.
